Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 128363, 6 pages
http://dx.doi.org/10.1155/2013/128363
Research Article

About the Nature of the Spectrum of the Periodic Problem for the Heat Equation with a Deviating Argument

M. Auezov South Kazakhstan State University, 5 Tauke Khan Avenue, Shymkent 160012, Kazakhstan

Received 17 May 2013; Revised 24 July 2013; Accepted 3 September 2013

Academic Editor: Valery Covachev

Copyright © 2013 I. Orazov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Orazov, A. Shaldanbayev, and M. Shomanbayeva, “About the Nature of the Spectrum of the Periodic Problem for the Heat Equation with a Deviating Argument,” Abstract and Applied Analysis, vol. 2013, Article ID 128363, 6 pages, 2013. https://doi.org/10.1155/2013/128363.